# SDR ASOA05648

- Difficulty date: August 4, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL3071BPEGPL
- Condition: Burned Out
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE LOWER INTERIOR EMERGENCY LIGHT BY THE SERVICE DOOR WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LAMP IN THE LOWER INTERIOR EMERGENCY LIGHT BY THE SERVICE DOOR.  OPS CHECK GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
